# SDR CA120717009

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 8943825
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) LT ENGINE WAS 10 PERCENT SHY OF MAX TORQUE ON TAKEOFF. 90 DEGREE ANTI ICE TUBE FOUND CRACKED WHERE TUBE COMES OUT OF ENGINE FITTING.  TUBE REPLACED AND ACFT RETURNED TO SERVICE AFTER LEAK CHECK CARRIED OUT.
